MathSciNet Relay Station
MathSciNet bibliographic data
MR208200 32.22 (35.96)
Kohn, J. J. Harmonic integrals on strongly pseudo-convex manifolds. II. Ann. of Math. (2) 79 1964 450–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement